# SDR UPS99829303

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 2810 · Fuel Storage
- Part: Aux Tank
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING AUX TANK AT STA XFS 1.250 HAS HEAVY CORROSION.  REPAIRED AREA IAW SRM 57-2-1 FIG 38.
